# SDR SWAA2020110327581

- Difficulty date: October 10, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N905WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36617
- Aircraft time: 43,114 hours, 25,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM CARD X521177=RE-EVALUATE DENT AT STA 200 BETWEEN STR 17 AND STR 18 RIGHT, REF NRC X367146.  ACTUAL LOCATION IS BS 196.5 + 2.2' 6.4' BELOW STRINGER 17 RT L=7.3', W=4.5', Y=0.120, W/Y=37.  DENT WAS REPAIRED, PER EA 20-153-02072 REV IR AND ER 20-03419 REV IR.
